# SDR QXEA9600268

- Difficulty date: July 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26959
- Make and model: Swrngn SA227AC
- Aircraft serial: AC662
- Engine: Garrtt TPE33111UW
- Propeller: Rotol R321482F8
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Left
- Stage of operation: TX
- Nature of condition: C
- Precautionary procedure: D

## Discrepancy

GTF - TAXIING FROM THE RAMP, THE LEFT PROPELLER STRUCK A TRAFFIC CONE.  CONE WAS THROWN INTO THE FUSELAGE AT STA 166.5, WL 77.  DENT SIZE WAS APPROXIMATELY 12 INCHES BY 12 INCHES AND .50 INCH DEEP.  ONE PROP BLADE WAS BENT FROM THE IMPACT.  THE PROP WAS REPLACED AND THE ENGINE WAS REPLACED BECAUSE OF THE PROP STRIKE.  ENGINE AND PROP REPLACEMENT WAS IAW MM AND BOTH OPS CHECKED GOOD ON GROUND RUN.  AIRCRAFT FERRIED TO PDX FOR REPAIR OF THE FUSELAGE DENT.  DAMAGED ICE SHIELD, FUSELAGE SKIN, STRINGER SECTION, INTERCOSTAL, AND FRAME SECTION.  REPAIRED IAW SRM.  AIRCRAFT RETURNED TO SERVICE.
